# SDR DALA2016043003595

- Difficulty date: July 16, 2014
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN ON RIVET FWD CARGO DOOR FRAME 27, 15" UP FROM DOOR BOTTOM EDGE, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN OF FWD CARGO DOOR COMPARTMENT AT LEVEL FRAME 27+15".  UP FROM DOOR BOTTON EDGE IAW SRM 52-00-00, PARA 4F, FIG 209, SHEET 2 AND FIG 212.
